Home » Frequently asked Questions on Health » Is the colour of my urine related to anti TB drugs?

Is the colour of my urine related to anti TB drugs?

Q: I was recently diagnosed with TB of the lymph nodes and now I am taking Fixcom-4, which is a combination Rifampicin, Isoniazid, Pyrazinamide and Ethambutol. In the first week it turned my urine to yellow from yellowish-orange but in second week of taking the drug my urine is clear. I am just worried if taking this drug affects my kidney function. Although I do drink a lot of water whenever I take the medication and I don’t have difficulty urinating. Is my reaction to the drug normal?

A:The rifampicin ingredient of Fixcom-4 can stain body secretions such as urine temporarily. There is no cause for worry. You must complete the anti-TB course.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------